# SDR UPS502936

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 7120 · Engine Mount Section
- Part: Fuse Pin
- Part number: 311N50671
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND NR 2 ENGINE O/B FUSE PIN IS MIGRATING OUT, NUT BACKED OFF AND FUSE PIN IS CRACKED.  REPLACED FUSE PIN PER UPS EO B757-5440-0431 AND MM 71-00-02.
